However 3 days in and the side effects are worrying me, he has developed bad drooling, severe muscle spasms and stiffness, very restless and he is like a zombie!! He says his head is clear but the physical effects are worrying me, is this normal??
Hi, YC! These side effects should be reported to your son's doctor right away for professional advice:
Most side effects like these lessen over a period of a few days to a week or so, but he may require a dosage adjustment or a switch to a different medication.
Best regards to you both! Wildcat
WildCat is right! Since it’s the weekend, familiarize yourself with the side effect list on this site. The ones you listed aren’t ones that mean you should go to the ER, but know those in case they occur. Otherwise, call the doctor first thing Monday morning. Movement disorders are not necessarily too serious, but they CAN be, so it’s important the doc knows next week.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2013 • 4 answers
Posted 17 Mar 2017 • 1 answer
Posted 24 Oct 2017 • 0 answers
Posted 31 Mar 2018 • 0 answers
Posted 16 days ago • 0 answers